Translator Disclaimer
June 2004 Bi-isolation in the d.c.e. degrees
Guohua Wu
J. Symbolic Logic 69(2): 409-420 (June 2004). DOI: 10.2178/jsl/1082418534

Abstract

In this paper, we study the bi-isolation phenomena in the d.c.e. degrees and prove that there are c.e. degrees c1 < c2 and a d.c.e. degree d∈ (c1, c2) such that (c1, d) and (d, c2) contain no c.e. degrees. Thus, the c.e. degrees between c1 and c2 are all incomparable with d. We also show that there are d.c.e. degrees d1 < d2 such that (d1, d2) contains a unique c.e. degree.

Citation

Download Citation

Guohua Wu. "Bi-isolation in the d.c.e. degrees." J. Symbolic Logic 69 (2) 409 - 420, June 2004. https://doi.org/10.2178/jsl/1082418534

Information

Published: June 2004
First available in Project Euclid: 19 April 2004

zbMATH: 1076.03028
MathSciNet: MR2058180
Digital Object Identifier: 10.2178/jsl/1082418534

Rights: Copyright © 2004 Association for Symbolic Logic

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 2 • June 2004
Back to Top